SciELO - Scientific Electronic Library Online

 
vol.24 número1GENERALIZATIONS OF THE ORLICZ-PETTIS THEOREMREALIZABILITY BY SYMMETRIC NONNEGATIVE MATRICES* índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Proyecciones (Antofagasta)

versión impresa ISSN 0716-0917

Resumen

KIR, E; BASCANBAZ-TUNCA, G  y  YANIK, C. SPECTRAL PROPERTIES OF A NON SELFADJOINT SYSTEM OF DIFFERENTIAL EQUATIONS WITH A SPECTRAL PARAMETER IN THE BOUNDARY CONDITION. Proyecciones (Antofagasta) [online]. 2005, vol.24, n.1, pp. 49-63. ISSN 0716-0917.  http://dx.doi.org/10.4067/S0716-09172005000100005.

Palabras clave : Spectrum; Spectral Singularities; Non-Selfadjoint System of Di.erential Equations.

        · texto en Inglés     · pdf en Inglés